Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    38
  • comments
    30
  • views
    2,212

DAY 27- Seeing Dermatologist

clairec

232 views

Well today didn't really go as well  as I had expected. 

When I spoke to the dermatologist about how my moods have been the past week or so she was extremely worried and asked me whether I wanted to stay on the tablet or not.. Of course I do, so I am for the next month but if in the next month my mood deteriorates I will have to stop taking Roaccutane or lower my dosage (which will slow down the process she said). 

I don't think my moods were bad enough to stop the tablets, I wasn't feeling depressed just quite grumpy and irritable so I am going to continue on them and hope that the next few weeks I start to feel better! I was actually in a good mood today :) 

Obviously not too happy now after the 2 dermatologists being very worried but I just need to stay positive. 

They also said that the irritability is very common in younger women so me being 21 is fitting into that. They were assured I have good family who are looking out for me and I was advised to call them if my mood drastically changes! 

So im sticking on my 20mg dose for the time being and hopefully things get better :) 



1 Comment


Recommended Comments

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×